A note on one-dimensional time fractional ODEs

Yuanyuan Feng Lei Li Jian-Guo Liu Xiaoqian Xu

Classical Analysis and ODEs mathscidoc:1905.05003

Applied Math Letter, 83, 87-94, 2018
No abstract uploaded!
Fractional ODE Caputo derivative Comparison principle Asymptotic behavior Stability
[ Download ] [ 2019-05-10 00:12:58 uploaded by jianguo ] [ 398 downloads ] [ 0 comments ]
@inproceedings{yuanyuan2018a,
  title={A note on one-dimensional time fractional ODEs},
  author={Yuanyuan Feng, Lei Li, Jian-Guo Liu, and Xiaoqian Xu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190510001258955687315},
  booktitle={Applied Math Letter},
  volume={83},
  pages={87-94},
  year={2018},
}
Yuanyuan Feng, Lei Li, Jian-Guo Liu, and Xiaoqian Xu. A note on one-dimensional time fractional ODEs. 2018. Vol. 83. In Applied Math Letter. pp.87-94. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190510001258955687315.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved